# SDR SWAA2018053122394

- Difficulty date: May 28, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 42,382 hours, 24,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 387AS15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOORWAY EMERGENCY LIGHT, BELOW EXIT SIGN BULB INOP.  RELAMPED LAMP PER AMM.
